Facebook Pixel
EmpowHER Guest

spotting 3 months after taking postinor 2

By Anonymous September 22, 2013 - 10:00am
Rate This

i got my piriods 1 month after taking postinor 2,then second month i didnt got my periods,and third month i experienced spots and my piriod continue only 2 days,im scared and the home pregnancy test shows negative,but im still scared please replay me

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Some of the side effects of an emergency pill is nausea, breast tenderness, cramps and changes on your next period.  Such as an earlier or later, lighter or heavier period.  You will need to see your OBGYN an explain what have been happening to your cycles, since you took the pill.  Normally, women who take an emergency pill will experience any changes on their next period. 



September 22, 2013 - 2:36pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!